Pseudo-differential operators with positive symbols
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 23, 9 p.
@article{SEDP_1980-1981____A25_0,
     author = {Fefferman, Charles Louis and Phong, D. H.},
     title = {Pseudo-differential operators with positive symbols},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:23},
     zbl = {0483.35085},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A25_0}
}
Fefferman, C.; Phong, D. H. Pseudo-differential operators with positive symbols. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 23, 9 p. http://www.numdam.org/item/SEDP_1980-1981____A25_0/

[1] C. Fefferman and D.H. Phong: On positivity of pseudo-differential operators, Proc. Nat. Acad. Sci. USA, vol. 75, 1978, p. 4673-4674. | MR 507931 | Zbl 0391.35062

[2] C. Fefferman and D.H. Phong: The uncertainty principle and sharp Garding inequalities, Comm. Pure Appl. Math. Vol.34,1981,p.285-331. | MR 611747 | Zbl 0458.35099

[3] C. Fefferman and D.H. Phong: On the asymptotic eigenvalue distribution of a pseudo-differential operator, Proc. Nat. Acad. Sci. USA, vol. 77, 1980. | MR 589278 | Zbl 0443.35082

[4] C. Fefferman and D.H. Phong: To appear in Proceedings of conference on Harmonic Analysis, Chicago.

[5] L. Hörmander: Pseudo-differential operators and non-elliptic problems, Ann. of Math. Vol. 83, 1966, p. 129-209. | MR 233064 | Zbl 0132.07402

[6] L. Hörmander: The spectral function of an elliptic operator, Acta Math. Vol. 121, 1968, p. 193-218. | MR 609014 | Zbl 0164.13201

[7] L. Hörmander: The Weyl calculus of pseudo-differential operators Comm. Pure Appl. Math. vol. 32, 1979, p. 359-443. | MR 517939 | Zbl 0388.47032

[8] P. Lax and L. Nirenberg: On stability of différence schemes ; a sharp form of Gårding's inequality, Comm. Pure Appl. Math. Vol. 19, 1966, p. 473-492. | MR 206534 | Zbl 0185.22801

[9] A. Melin: Lower bounds for pseudo-differential operators, Arkiv for Mat. Vol. 9, 1971, p. 117-140. | MR 328393 | Zbl 0211.17102

[10] A. Menikoff and J. Sjöstrand: On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235 (1978), p. 55-85. | MR 481627 | Zbl 0375.35014

[11] G. Métivier: Fonctions spectrales et valeurs propres d'une classe d'opérateurs non elliptiques, Comm.P.D.E. Vol 1, 1976, p.467-519. | MR 427858 | Zbl 0376.35012

[12] A. Mohamed: Etude spectrale d'opérateurs hypoellipiptiques à caractéristiques multiples, to appear.

[13] A. Nagel, E.M. Stein, and S. Wainger: To appear.

[14] J. Sjöstrand: On the eigenvalues of a class of hypoelliptic operators, Annales Institut Fourier, Vol. 30, 1980, p. 109-169. | Numdam | MR 584275 | Zbl 0417.47024